MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM50 FETAL MONITOR
Model Number 865071
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer requested documenting concerning (b)(4) or service history of a fco being applied to the device in question.A philips product support engineer (pse) provided another fco (b)(4) in which the serial number was listed on the can application layer (cal).A philips regional service manager (rsm) followed up with customer, and told them philips will continue to research the request and that the initial fco was for an addendum to the instruction for use ifu.At the time of the follow-up, the customer indicated they wanted to be transparent that the reason why they are asking for the documentation was due to pending litigation.It is unknown if the device was in clinical use.The report was marked as patient harm.The nature of the harm was not provided at the time of this report.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
H3 other text : no alleged product malfunction.
 
Event or Problem Description
After further investigation, this complaint was deemed not a reportable event with philips.The customer requested documentation concerning fco86201075a or service history of a fco being applied to the device in question.A philips product support engineer (pse) provided another fco 86201218a in which the serial number was listed on the can application layer (cal).A philips regional service manager (rsm) followed up with customer, and told them philips will continue to research the request and that the initial fco was for an addendum to the instruction for use ifu.At the time of the follow-up investigation, the customer indicated they wanted to be transparent that the reason why they are asking for the documentation was due to pending litigation.The customer confirmed that there was no patient harm associated with this request.The customer was requesting the service history regarding the involved device.

Brand Name
AVALON FM50 FETAL MONITOR
Common Device Name
AVALON FM50 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
jeanne ahearn
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15614909
Report Number9610816-2022-00523
Device Sequence Number8086897
Product Code HGM
UDI-Device Identifier00884838000438
UDI-Public00884838000438
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number865071
Device Catalogue Number865071
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown